# SDR VNAA2018072811101

- Difficulty date: July 28, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 5,005 hours, 4,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 20 BURNING PLASTIC SMELL.  INSPECTED ALL BAYS OF A/C AND RAN AC SYS AND FOUND NO DEFECTS OR BAD SMELLS.
